# SDR R61A201403220443

- Difficulty date: March 22, 2014
- Submitted: March 27, 2014
- Operation: Air carrier
- Aircraft: N131HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000215
- Aircraft time: 16,354 hours, 12,924 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Bracket
- Part number: 170107888401
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  NLG STEERING MANIFOLD BRACKET IS CRACKED.  MX R & R NLG STEERING MANIFOLD BRACKET.
